# SDR SIMA20120402007

- Difficulty date: April 2, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 29,896 hours, 28,195 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W, C
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2764,  FLIGHT ATTENDANT REPORTED A VERY LARGE GAP ON THE MAIN CABIN DOOR.  DOOR SHOWS CLOSED ON EICAS.  AIRCRAFT REMOVED FROM SERVICE.  INSPECTED MAIN DOOR FOUND CURTAIN BLOCKING DOOR FROM CLOSING, CLEARED & RELOCATED SAME.  OPS CHECKED GOOD IAW 52-10-00.  AIRCRAFT RETURNED TO SERVICE.
